Iwasawa theory for modular forms at supersingular primes

Antonio Lei

Research output: Contribution to journalArticleResearchpeer-review

14 Citations (Scopus)

Abstract

We generalise works of Kobayashi to give a formulation of the Iwasawa main conjecture for modular forms at supersingular primes. In particular, we give analogous definitions of the plus and minus Coleman maps for normalised new forms of arbitrary weights and relate Pollack s p-adic L-functions to the plus and minus Selmer groups. In addition, by generalising works of Pollack and Rubin on CM elliptic curves, we prove the main conjecture for CM modular forms
Original languageEnglish
Pages (from-to)803 - 838
Number of pages36
JournalCompositio Mathematica
Volume147
Issue number3
DOIs
Publication statusPublished - 2011
Externally publishedYes

Cite this